Does uncontrolled thyroid levels having anything to do with excessive craving of carbs and weight gain with continued exercise?
Take calcitrol 4x a day, levoxyl 150mg every morning, 6000mg of vit D
60lbs weight gain since surgery for removal of enlarged thyroid, recent DX of elevated sed rate.
Physicians unsure of what to do so they just left all medications the same for the last 6months. Parathyroids did not work after surgery and still not functioning after a year so they have me taking calcitrol for this. Recent dx of no vit D in blood thus the addition for the 6000mg of Vit D daily. Really unclear and feel horrible since 2wks after surgery. The first 2 wks I had not felt that great in years. Have had uncontrolled hypothyroidism since the age of 22. Not sure what to do next. See a rheumatologist for the continued joint pain or just leave things as is?
Cannot speak to the elevated sed rate issue. Really need to know levels of the actual thyroid hormones, free T3 and free T4, in order to assess if the thyroid medication is adequate. FT3 and FT4 largely regulate metabolism and many other body functions. FT3 is four times as potent as FT4, and FT3 correlates best with hypo symptoms. Please post whatever thyroid test results and reference ranges that you have, so that members can help evaluate.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.